# SDR AALA202505193549

- Difficulty date: May 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 30,934 hours, 12,847 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED CLOSED. VERIFIED DOOR WAS JAMMED, OPENED DOOR AND FOUND LOCK NOT RELEASING. **SUPPLEMENTAL REPORT FOR (AALA202505093549): PERFORMED ADJUSTMENT FOR AFT LAVATORY-D DOOR THRESHOLD. PER AMM 25-40-00. OPERTIONAL CHECK GOOD**(CLOSED).
